MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 : 42530007902 - tibia trabecular metal two-peg porous fixed bearing right size g - 64753461 42522100911 - articular surface medial congruent (mc) right 11 mm height use with tibia sizes g-h/cr femur sizes 8-11 - 64420368 unknown - unknown patella - unknown g2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Approximately 2 years post-op, the patient was revised due to femoral and tibial loosening, flexion instability, and pain.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 42540200035 - all-poly patella cemented 35 mm diameter - 65366951 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.H6 : mechanical (g04) ¿ femur.Visual examination of the provided pictures identified that the tibial component and femoral component both display signs of bone and tissue remnants attached.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and reviewed by mmi, which stated that the right total knee arthroplasty showed no signs of hardware failure, loosening, or fractures, and there were no definite radiolucency findings.The overall fit of the implants was appropriate, with mild osteopenia noted.No signs of loosening, wear, or other contributing factors were identified, nor were there any anatomical or implant failures noted that would suggest reasons for revision.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19605180
Report Number0001822565-2024-02117
Device Sequence Number15574923
Product Code MBH
UDI-Device Identifier00889024230842
UDI-Public(01)00889024230842(17)320618(10)65398496
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502807002
Device Lot Number65398496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer06/26/2024
11/07/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/10/2024
11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight100 KG